메뉴 건너뛰기




Volumn 145, Issue 3, 1997, Pages 519-545

On random matrices from the compact classical groups

(1)  Johansson, Kurt a  

a NONE

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0031525857     PISSN: 0003486X     EISSN: None     Source Type: Journal    
DOI: 10.2307/2951843     Document Type: Article
Times cited : (168)

References (25)
  • 1
    • 0000254742 scopus 로고
    • Polynomials defined by a difference system
    • G. BAXTER, Polynomials defined by a difference system, J. Math. Anal. Appl. 2 (1961), 223-263.
    • (1961) J. Math. Anal. Appl. , vol.2 , pp. 223-263
    • Baxter, G.1
  • 2
    • 84953818707 scopus 로고
    • A norm inequality for a finite-section Wiener-Hopf equation
    • _, A norm inequality for a finite-section Wiener-Hopf equation, Ill. J. Math. 7 (1963), 97-103.
    • (1963) Ill. J. Math. , vol.7 , pp. 97-103
  • 4
    • 21844500668 scopus 로고
    • The Onsager formula, the Fisher-Hartwig conjecture, and their influence on research into Toeplitz operators
    • A. BÖTTCHER, The Onsager formula, the Fisher-Hartwig conjecture, and their influence on research into Toeplitz operators, J. of Stat. Phys. 78 (1995), 575-588.
    • (1995) J. of Stat. Phys. , vol.78 , pp. 575-588
    • Böttcher, A.1
  • 5
    • 0001891773 scopus 로고
    • On the eigenvalues of random matrices
    • Studies in Applied Probability: Essays in honour of Lajos Takàcs
    • P. DIACONIS and M. SHAHSHAHANI, On the eigenvalues of random matrices, in: Studies in Applied Probability: Essays in honour of Lajos Takàcs, J. Appl. Prob., Special Vol. 31A (1994), 49-62.
    • (1994) J. Appl. Prob. , vol.31 A , pp. 49-62
    • Diaconis, P.1    Shahshahani, M.2
  • 6
    • 35549006412 scopus 로고
    • Statistical theory of energy levels of complex systems I-III
    • F. DYSON, Statistical theory of energy levels of complex systems I-III, J. Math. Phys. 3 (1962), 140-156, 157-165, 166-175.
    • (1962) J. Math. Phys. , vol.3 , pp. 140-156
    • Dyson, F.1
  • 8
    • 0039372332 scopus 로고
    • Szegös theorem for Hankel determinants
    • J. S. GERONIMO. Szegös theorem for Hankel determinants, J. Math. Phys. 20 (1979), 484-491.
    • (1979) J. Math. Phys. , vol.20 , pp. 484-491
    • Geronimo, J.S.1
  • 10
    • 0037822355 scopus 로고
    • Asymptotic behavior of Toeplitz matrices and determinants
    • R. E. HARTWIG, and M. E. FISHER, Asymptotic behavior of Toeplitz matrices and determinants, Arch. Rat. Mech. Anal. 32 (1969), 190-225.
    • (1969) Arch. Rat. Mech. Anal. , vol.32 , pp. 190-225
    • Hartwig, R.E.1    Fisher, M.E.2
  • 11
    • 0000499278 scopus 로고
    • The strong Szegö limit theorem for Toeplitz determinants
    • I. I. HIRSCHMAN, The strong Szegö limit theorem for Toeplitz determinants. Am. J. Math. 88 (1966), 577-614.
    • (1966) Am. J. Math. , vol.88 , pp. 577-614
    • Hirschman, I.I.1
  • 12
    • 0001677729 scopus 로고
    • On Szegö's asymptotic formula for Toeplitz determinants and generalizations
    • K. JOHANSSON, On Szegö's asymptotic formula for Toeplitz determinants and generalizations, Bull. Sc. Math. 112 (1988), 257-304.
    • (1988) Bull. Sc. Math. , vol.112 , pp. 257-304
    • Johansson, K.1
  • 13
    • 0039372334 scopus 로고    scopus 로고
    • On fluctuations of eigenvalues of random hermitian matrices
    • preprint, to appear
    • _, On fluctuations of eigenvalues of random hermitian matrices, preprint, to appear in Duke Math. J.
    • Duke Math. J.
  • 14
    • 84972538834 scopus 로고
    • Toeplitz matrices, translation kernels and a related problem in probability theory
    • M. KAC, Toeplitz matrices, translation kernels and a related problem in probability theory, Duke Math. J. 21 (1954), 501-509.
    • (1954) Duke Math. J. , vol.21 , pp. 501-509
    • Kac, M.1
  • 20
    • 0040557728 scopus 로고
    • A.M.S. Colloquium Publications, New York
    • G. SZEGÖ, Orthogonal Polynomials, A.M.S. Colloquium Publications, Vol. XXII, New York, 1939.
    • (1939) Orthogonal Polynomials , vol.22
    • Szegö, G.1
  • 21
    • 0001405026 scopus 로고
    • On certain Hermitian forms associated with the Fourier series of a positive function
    • dédié à Marcel Riesz
    • _, On certain Hermitian forms associated with the Fourier series of a positive function, Comni. Seminaire Math. de l'Univ. de Lund, tome supplémentaire, dédié à Marcel Riesz, (1952), 228-237.
    • (1952) Comni. Seminaire Math. de l'Univ. de Lund , Issue.TOME SUPPL. , pp. 228-237
  • 22
  • 24
    • 0012621921 scopus 로고
    • Theorie der darstellungen kontinuerlichen halbeinfacher gruppen durch lineare transformationen, I
    • H. WEYL, Theorie der Darstellungen kontinuerlichen halbeinfacher Gruppen durch lineare Transformationen, I, Math. Zeit. 23 (1925), 271-309.
    • (1925) Math. Zeit. , vol.23 , pp. 271-309
    • Weyl, H.1
  • 25
    • 0004109271 scopus 로고
    • Princeton University Press, Princeton
    • _, The Classical Groups, Princeton University Press, Princeton, 1946.
    • (1946) The Classical Groups


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.